# SDR AALA20090605TUL24

- Difficulty date: May 27, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO TIE DOWN TRACK.  REPAIRED PER SRM 51-30-00.
